CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A Unified Approach to Box-Mengerian Hypergraphs 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2010, 卷号: 35, 期号: 3, 页码: 655-668
Authors:  Chen, Xujin;  Chen, Zhibin;  Zang, Wenan
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
hypergraph  matroid  box-total dual integrality  packing  covering  
A min-max theorem on tournaments 期刊论文
SIAM JOURNAL ON COMPUTING, 2007, 卷号: 37, 期号: 3, 页码: 923-937
Authors:  Chen, Xujin;  Hu, Xiaodong;  Zang, Wenan
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
min-max relation  feedback vertex set  tournament  packing  covering  
A min-max relation on packing feedback vertex sets 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2006, 卷号: 31, 期号: 4, 页码: 777-788
Authors:  Chen, Xujin;  Ding, Guoli;  Hu, Xiaodong;  Zang, Wenan
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
min-max relation  feedback vertex set  clutter  packing  covering  
Optimality and duality in nondifferentiable and multiobjective programming under generalized d-Invexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 425-438
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
View  |  Adobe PDF(98Kb)  |  Favorite  |  View/Download:140/23  |  Submit date:2018/07/30
Duality  Generalized D-invexity  Multiobjective Programming  Optimality  Pareto Efficient Solution  
A min-max theorem on feedback vertex sets 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2002, 卷号: 27, 期号: 2, 页码: 361-371
Authors:  Cai, MC;  Deng, XT;  Zang, WN
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
feedback vertex set  bipartite tournament  totally dual integrality  min-max relation  approximation algorithm  
An approximation algorithm or feedback vertex sets in tournaments 期刊论文
SIAM JOURNAL ON COMPUTING, 2001, 卷号: 30, 期号: 6, 页码: 1993-2007
Authors:  Cai, MC;  Deng, XT;  Zang, WN
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
feedback vertex set  tournament  min-max relation  approximation algorithm  
A min-max theorem on feedback vertex sets (Preliminary version) 期刊论文
INTEGER PROGRAMMING AND COMBINATORIAL OPTIMIZATION, 1999, 卷号: 1610, 页码: 73-86
Authors:  Cai, MC;  Deng, XT;  Zang, WN
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
feedback vertex set  bipartite tournament  totally dual integrality  min-max relation  approximation algorithm